REGISTRATION
""
Sports Base Online

Registration System
for the 2008 SJBC
Memorial Weekend

CONTACT
Have a question, comment or suggestion
Email Jonathan

Memorial Weekend
Coordinator
Jonathan Racine

6th ANNUAL
KIDS RIDE
The kids ride is open to both boys and girls ages 10 and under. Kids can ride their bmx bike, tricycle, mountain bike or road bike.

All participants must wear a helmet. Bring the whole family. Medals for all participants.

(Parents will have to sign a release form for each child.)

PLACE TO STAY
Hotel Deal

$79/night
Courtyard by Marriott
Reserve your room

SPONSORS























LARK

Special Thanks to the Livermore Amateur Radio Klub
for their assistance
in providing communications
at the
Mt. Hamilton Classic

» SUGARCRM MEMORIAL DAY CRITERIUM
START
CATEGORY
DURATION
PLACES
VALUE
FIELD
FEE
7:30
Elite 5
30 minutes
5
t-shirts
 50
$30
8:10
Elite 4
40 minutes
6
$250
100
$30
9:00
Woman 3/4
30 minutes
6
$400
75
$30
9:40
Elite 3
50 minutes
7
$500
100
$30
10:40
35+/45+ Masters 4/5**
40 minutes
5/5
$150/$150
FULL
$30
11:30
Woman Pro/1/2/3
50 minutes
8
$500
100
$30
12:30
35+/45+ Masters 1/2/3**
50 minutes
6/6
$300/$300
100
$30
1:30
Kids (10 & under)
1 lap/15mins
all
Medals
open
free
1:45
Jrs 10-12/13-14*
30 minutes
5/5
t-shirts
75
$10
2:25
Jrs 15-16/17-18*
40 minutes
5/5
t-shirts
75
$10
3:10
35+/45+ Masters 3/4**
45 minutes
5/5
$250/$250
100
$30
4:00
PRO 1/2
75 minutes
10
$750
100
$30
* = raced together, picked separately by both age and gender
** = raced together, picked separately
» REGISTRATION
Promoter reserves right to combine/cancel/add fields if conditions warrant. Entry fee includes USCF and NCNCA surcharge. Prizes consist of merchandise and cash.

Pre-Registration is through Sports Base Online: CLOSED
- Entry fee for 2nd Crit is $10
- Entry fee for 3rd Crit is $10
- Registration Closed: Thursday, 22 May 2007 9:00 PM PST

USCF License required. Only One day licenses will be available at the registration table.
Current District Champions (entry fee reimbursed at race day, must wear jersey)

Only 1-day licenses will be sold on Memorial Day with the fee of $10.
One Day Licenses are only sold to Category 5 Men and Women 4.

Criterium Registration Opens at 6:30am.
Sign-in closes 15 minutes before each event.

Day of Registration
There is a late fee of $5 per event and Cyclists must fill out USCF Release form.
View: Memorial Day Criterium Race flyer
No refunds will be issued.
» JUNIOR RACING
SugarCRM Memorial Day Criterium is proud to be a member of the
Lance Armstrong Junior Olympic Race Series and NCNCA Junior Point Series Race.

» CRITERIUM INFORMATION
COURSE
Excellent and safe 1-mile clockwise loop on Jarvis, Serene, and Sutter streets
Road surface has botts dots.

DIRECTIONS
Morgan Hill Business Park
Take the Cochrane exit off 101. Head west to Butterfield (third light). Turn left on Butterfield and proceed past the the first stop light (Sutter) and make the next left on Jarvis. Parking available on both sides of Jarvis (note Jarvis is closed at Serene for registration). Park in designated areas only.

VIEW: Map Link

No parking in local business lots.
» LOCATION MAP

Criterium Location
» PRIMES PROVIDED BY
The list is getting longer...

Grill on the Alley, Vertical Empowerment, Sun Bike Shop, Rack n Road, Masterpiece Coffee, Velo News, Stanford Human Performance Lab, Williams Wheels. Pedrizzetti Winery, Sterling Sports Group, Cycling Gladiators Wine, Bicycling Resources, Leopard Bicycles, EndurancePTC

Check out the whole list